# SDR CA050613002

- Difficulty date: June 9, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 16,313 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: AE7010101K0306
- Condition: Leaking
- Location: Oil Supply
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE DROPPED PASSED 40 PSI IN FLIGHT.  SHUTDOWN LT ENGINE. FOUND OIL SUPPLY HOSE FROM OIL COOLER TO TOP OF ENGINE LEAKING. REPLACED WITH NEW. INSPECTED OIL CHIP DETECTOR, FOUND NO FAULTS. ADDED ENGINE OIL TO ENGINE. PERFORMED SATISFACTORY ENGINE RUNS AND LEAK CHECK.
